# SDR MEX2003222

- Difficulty date: June 12, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N301AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30045
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Part number: 784750A3
- Condition: Broken
- Location: Nr 1 Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 402 - MEX-JFK - AIRCRAFT RETURN TO PLATFORM, ENGINE NR 1 DID NOT START.  DURING REVISION, THE STARTER SHAFT WAS BROKEN.  THE STARTER WAS REPLACED IAW MM 80-11-01, ALL TESTS CORRECT.  (M)
